# SDR ASAA0946502

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 55,743 hours, 31,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C3570340
- Part serial: 2777
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FORE FLAP L/E SKIN I/B EDGE TO 1.25 INCHES AND 7.5 INCHES FROM LWR AFT EDGE OF BULLNOSE THERE IS A CHAFED AREA.  REPAIRED RIGHT WING OB FORE FLAP LE SKIN I/B EDGE TO 1.25 INCHES AND 7.5 INCHES FROM LWR AFT EDGE OF BULLNOSE.
